RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Velichko, Nikolai Vasil'evich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22

Number of views:
This page:912
Abstract pages:4548
Full texts:2099
References:229
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19945
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/244976

Publications in Math-Net.Ru
2010
1. N. V. Velichko, “Maps of the Sorgenfrey line”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:1 (2010),  52–56  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S287–S291  isi  scopus
2008
2. N. V. Velichko, “On finite-to-one open mappings”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:2 (2008),  164–173  mathnet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 263, suppl. 2 (2008), S181–S190  isi  scopus
2005
3. N. V. Velichko, “On Sequential Separability”, Mat. Zametki, 78:5 (2005),  652–657  mathnet  mathscinet  zmath  elib; Math. Notes, 78:5 (2005), 610–614  isi  scopus
2004
4. N. V. Velichko, “Cardinal invariants of $\lambda$-topologies”, Sibirsk. Mat. Zh., 45:2 (2004),  295–302  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:2 (2004), 241–247  isi
2003
5. N. V. Velichko, “$\lambda$-topologies on function spaces”, Fundam. Prikl. Mat., 9:2 (2003),  3–56  mathnet  mathscinet  zmath; J. Math. Sci., 131:4 (2005), 5701–5737  scopus
2001
6. N. V. Velichko, “On subspaces of functional spaces”, Trudy Inst. Mat. i Mekh. UrO RAN, 7:2 (2001),  72–78  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 2, S234–S240
1998
7. N. V. Velichko, “On sequential completeness of $C_{\lambda}(X)$”, Fundam. Prikl. Mat., 4:1 (1998),  39–47  mathnet  mathscinet  zmath
8. N. V. Velichko, “On the family of $\lambda$-topologies in a space of functions”, Sibirsk. Mat. Zh., 39:3 (1998),  490–500  mathnet  mathscinet  zmath; Siberian Math. J., 39:3 (1998), 422–430  isi
9. N. V. Velichko, “Strong topology of $C_{\lambda}(X)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 5 (1998),  67–75  mathnet  zmath
1996
10. N. V. Velichko, “On the sequential completeness of $C_p(X)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 4 (1996),  118–123  mathnet  mathscinet  zmath  elib
1994
11. N. V. Velichko, “On normality in function spaces”, Mat. Zametki, 56:5 (1994),  27–39  mathnet  mathscinet  zmath; Math. Notes, 56:5 (1994), 1116–1124  isi
1992
12. N. V. Velichko, “On the theory of spaces of continuous functions”, Trudy Mat. Inst. Steklov., 193 (1992),  53–59  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 193 (1993), 57–63
1989
13. N. V. Velichko, “Ultrasequential spaces”, Mat. Zametki, 45:2 (1989),  15–21  mathnet  mathscinet  zmath; Math. Notes, 45:2 (1989), 99–103  isi
1982
14. N. V. Velichko, “On the theory of spaces of continuous functions”, Uspekhi Mat. Nauk, 37:4(226) (1982),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:4 (1982), 149–150  isi
1981
15. N. V. Velichko, “Weak topology of spaces of continuous functions”, Mat. Zametki, 30:5 (1981),  703–712  mathnet  mathscinet  zmath; Math. Notes, 30:5 (1981), 849–854
1976
16. N. V. Velichko, “Ordered $p$-spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 9,  25–36  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:9 (1976), 17–25
17. N. V. Velichko, “Theory of resolvable spaces”, Mat. Zametki, 19:1 (1976),  109–114  mathnet  mathscinet  zmath; Math. Notes, 19:1 (1976), 65–68
1973
18. N. V. Velichko, “On $p$-spaces and their continuous maps”, Mat. Sb. (N.S.), 90(132):1 (1973),  34–47  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:1 (1973), 35–46
1972
19. N. V. Velichko, “Symmetrizable spaces”, Mat. Zametki, 12:5 (1972),  577–582  mathnet  mathscinet  zmath; Math. Notes, 12:5 (1972), 784–786
1967
20. N. V. Velichko, “Extension of mappings of toplogical spaces”, Dokl. Akad. Nauk SSSR, 177:6 (1967),  1255–1258  mathnet  mathscinet  zmath
21. N. V. Velichko, “An example of an open compact monotonic continuous mapping of a non-metrizable bicompactum onto a compactum”, Dokl. Akad. Nauk SSSR, 177:5 (1967),  995–996  mathnet  mathscinet  zmath
1966
22. N. V. Velichko, “$H$-closed topological spaces”, Mat. Sb. (N.S.), 70(112):1 (1966),  98–112  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020